# SDR AALA200802219

- Difficulty date: August 27, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 27,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX EXTERIOR EMERGENCY LIGHT AT RT NR 1 DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT RT NR 1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.
